# SDR UIEA2023030900210

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND M/D CGO FLOOR SEAT TRACK CRACK AT STA 2238 RBL 75.92( 1. REMOVED AFFECTED FASTENER IAW SRM 51-40-02-0G-0 REV96 2. REPAIRED DAMAGE AREA IAW SRM 53-00-52-2R-13 REPAIR 13 FIG 201 REV 96 3. INSTALLED NEW FASTENERS IAW SRM 51-40-02-0G-0 REV 96 AND DWG NO: 65B38251 SH33 REV- 4. JOB COMPLETED )
